Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Taking clonazepam for infection. can I take fluticasone nasal spray together?

User rating for this question
Very Good
Answered by

Practicing since : 2008
Answered : 1197 Questions
i am taking this medications as of now, clonazepam .125 4x a day, prozac 10mg 1x a day, and now since i have an infection i have to take, azythromycin 250mg and fluticasone 50 mcg nasal spray. would this drugs have any interactions or bad side effects if i take at the same time?
and if so can i also add zyrtec for allergies?
Posted Tue, 10 Sep 2013 in Mental Health
Answered by Dr. Anjana Rao Kavoor 20 days later
Brief Answer:
Avoid alcohol while on azithromycin

Detailed Answer:
Thanks for writing in to us.

I have read though your medical history in detail. Detailed answer to your query is as follows.

1. Clonazepam and Azithromycin: These two medications have no significant side effect when take short term as taken during an infection.

2. Clonazepam and Fluticasone: There is no documented serious side effect when taking these two medications.

3. Prozac (fluoxetine) and Azithromycin: Rarely this combination of medicines has caused polymorphic Ventricular tachycardia (increased abnormal heart beats) in patients who take excessive alcohol and may have pancreatitis.

4. Prozac (fluoxetine) and Fluticasone: No known serious side effects seen in those taking fluoxetine and fluticasone nasal spray.

Zyrtec (cetirizine) is an anti allergic and can be taken safely without the fear of serious side effects.

I would suggest you to stop alcohol intake for a few days while you are taking antibiotic (azithromycin) for your infection.

If you have any discomfort while on above medications, it is strongly suggested that you report to your doctor immediately.

Hope your query is answered.
Do write back if you have any doubts.

Dr. A. Rao Kavoor
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor